Alert archive / California / Small Craft Advisories in 2014

Small Craft Advisory 91, NWS Eureka, CA

November 17, 2014

NWS Eureka, CA issued this small craft advisory at Nov 17, 2014, 2:31 PM PST. It took effect at Nov 18, 2014, 3:00 AM PST. It was in force for 48 hr.

The area

The counties it named.

The facts

Issued
Nov 17, 2014, 2:31 PM PST (22:31 UTC)
In effect from
Nov 18, 2014, 3:00 AM PST
Expired
Nov 20, 2014, 2:35 AM PST
In force
48 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

907 
WHUS76 KEKA 172231
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
231 PM PST MON NOV 17 2014


PZZ475-180645-
/O.NEW.KEKA.SC.Y.0091.141118T1700Z-141120T0500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
231 PM PST MON NOV 17 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TUESDAY TO 9 PM PST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TUESDAY TO 9 PM PST
WEDNESDAY. 

* WINDS...SOUTH INCREASING TO 20 TO 30 KT TUE AFTERNOON AND
  EVENING. A FEW GUSTS TO 40 KT POSSIBLE TUE NIGHT.

* WAVES/SEAS...BUILDING TO 9 FT AT 11 SECONDS TUE AFTERNOON AND
  THEN TO 13 FT TUE NIGHT. SEAS WILL REMAIN ELEVATED ON WED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-180645-
/O.NEW.KEKA.SC.Y.0091.141118T2100Z-141120T0500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
231 PM PST MON NOV 17 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TUESDAY TO 9 PM PST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 1 PM TUESDAY TO 9 PM PST
WEDNESDAY. 

* WINDS...SOUTH INCREASING TO 20 TO 30 KT TUE AFTERNOON AND
  EVENING. A FEW GUSTS TO 40 KT POSSIBLE TUE NIGHT.

* WAVES/SEAS...BUILDING TO 9 FT AT 11 SECONDS TUE AFTERNOON AND
  THEN TO 13 FT TUE NIGHT. SEAS WILL REMAIN ELEVATED ON WED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
9 follow-up statements
787 
WHUS76 KEKA 180438
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
838 PM PST MON NOV 17 2014

PZZ475-181245-
/O.CON.KEKA.SC.Y.0091.141118T1700Z-141120T0500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
838 PM PST MON NOV 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TUESDAY TO
9 PM PST WEDNESDAY...

* WINDS...SOUTH INCREASING TO 20 TO 30 KT TUE AFTERNOON AND 
  EVENING. A FEW GUSTS TO 40 KT POSSIBLE TUE NIGHT. 

* WAVES/SEAS...BUILDING TO 9 FT AT 11 SECONDS TUE AFTERNOON AND 
  THEN TO 13 FT TUE NIGHT. SEAS WILL REMAIN ELEVATED ON WED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-181245-
/O.CON.KEKA.SC.Y.0091.141118T2100Z-141120T0500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
838 PM PST MON NOV 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TUESDAY TO
9 PM PST WEDNESDAY...

* WINDS...SOUTH INCREASING TO 20 TO 30 KT TUE AFTERNOON AND 
  EVENING. A FEW GUSTS TO 40 KT POSSIBLE TUE NIGHT. 

* WAVES/SEAS...BUILDING TO 9 FT AT 11 SECONDS TUE AFTERNOON AND 
  THEN TO 13 FT TUE NIGHT. SEAS WILL REMAIN ELEVATED ON WED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
286 
WHUS76 KEKA 181036
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
236 AM PST TUE NOV 18 2014

PZZ475-181845-
/O.EXT.KEKA.SC.Y.0091.141118T1100Z-141120T0500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
236 AM PST TUE NOV 18 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST WEDNESDAY...

* WINDS...S INCREASING TO 15 TO 25 KT THIS AFTERNOON AND
  CONTINUING THRU WED. A FEW GUSTS TO 30 KT ARE POSSIBLE. WINDS
  WILL EASE WED NIGHT.

* SEAS...S WAVES BUILDING TO 8 FT AT 11 SECONDS TODAY. TONIGHT SW
  WAVES BUILDING TO 11 FT AT 13 SECONDS. WED WAVES BECOMING S 7 FT
  AT 8 SECONDS AND W 9 FT AT 14 SECONDS. WED NIGHT W WAVES
  BECOMING 10 FT AT 11 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-181845-
/O.CON.KEKA.SC.Y.0091.141118T2100Z-141120T0500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
236 AM PST TUE NOV 18 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 9 PM PST WEDNESDAY...

* WINDS...S INCREASING TO 15 TO 25 KT THIS AFTERNOON AND
  CONTINUING THRU WED. A FEW GUSTS TO 35 KT ARE POSSIBLE. WINDS
  WILL EASE WED NIGHT.

* SEAS...SW WAVES BUILDING TO 8 FT AT 11 SECONDS THIS AFTERNOON.
  TONIGHT SW WAVES BUILDING TO 11 FT AT 13 SECONDS. WED S WAVES
  BECOMING 7 FT AT 8 SECONDS AND W 9 FT AT 14 SECONDS. WED NIGHT
  W WAVES BECOMING 10 FT AT 11 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
738 
WHUS76 KEKA 181639
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
839 AM PST TUE NOV 18 2014

PZZ475-190045-
/O.CON.KEKA.SC.Y.0091.000000T0000Z-141120T0500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
839 AM PST TUE NOV 18 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST
WEDNESDAY...

* WINDS...S INCREASING TO 20 TO 30 KT THIS AFTERNOON AND
  CONTINUING THRU TONIGHT. A FEW GUSTS TO 40 KT POSSIBLE TONIGHT,
 

* SEAS...S WAVES BUILDING TO 8 FT AT 11 SECONDS TODAY AND UP TO 12
  FT TONIGHT. ELEVATED SEAS EXPECTED TO CONTINUE ON WED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-190045-
/O.CON.KEKA.SC.Y.0091.141118T2100Z-141120T0500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
839 AM PST TUE NOV 18 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 9 PM PST WEDNESDAY...

* WINDS...S INCREASING TO 20 TO 30 KT THIS AFTERNOON AND
  CONTINUING THRU TONIGHT. A FEW GUSTS TO 40 KT POSSIBLE TONIGHT.

* SEAS...SW WAVES BUILDING TO 8 FT AT 11 SECONDS TODAY AND UP TO
  12 FT TONIGHT. ELEVATED SEAS EXPECTED TO CONTINUE ON WED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
428 
WHUS76 KEKA 182202
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
202 PM PST TUE NOV 18 2014

PZZ470-475-190615-
/O.CON.KEKA.SC.Y.0091.000000T0000Z-141120T0500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
202 PM PST TUE NOV 18 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST
WEDNESDAY...

* WINDS...S INCREASING TO 20 TO 30 KT THRU TONIGHT.

* SEAS...SW WAVES BUILDING UP TO 12 FT TONIGHT. ELEVATED SEAS
  EXPECTED TO CONTINUE ON WED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
376 
WHUS76 KEKA 190438
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
838 PM PST TUE NOV 18 2014

PZZ470-475-191245-
/O.CON.KEKA.SC.Y.0091.000000T0000Z-141120T0500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
838 PM PST TUE NOV 18 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST
WEDNESDAY...

* WINDS...S INCREASING TO 20 TO 30 KT THRU TONIGHT.

* SEAS...SW WAVES BUILDING UP TO 12 FT TONIGHT. ELEVATED SEAS WILL
  CONTINUE ON WED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
541 
WHUS76 KEKA 191636
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
836 AM PST WED NOV 19 2014

PZZ450-455-200045-
/O.EXB.KEKA.SC.Y.0091.141119T1800Z-141120T1200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
836 AM PST WED NOV 19 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM PST THURSDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM PST THURSDAY. 

* WINDS...S TO SE 10 TO 20 KT.

* SEAS...SW WAVES 9 TO 10 FT AT 11 TO 12 SECONDS. ELEVATED SEAS
  WILL CONTINUE ON WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-475-200045-
/O.EXT.KEKA.SC.Y.0091.000000T0000Z-141120T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
836 AM PST WED NOV 19 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PST THURSDAY...

* WINDS...S INCREASING TO 15 TO 25 KT.

* SEAS...SW WAVES BUILDING TO 12 FT AT 11 TO 12 SECONDS. ELEVATED
  SEAS WILL CONTINUE ON WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
297 
WHUS76 KEKA 192237
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
237 PM PST WED NOV 19 2014

PZZ470-200645-
/O.EXT.KEKA.SC.Y.0091.000000T0000Z-141120T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
237 PM PST WED NOV 19 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM PST THURSDAY...

* WINDS...S TO SE 10 TO 20 KT.

* SEAS...W WAVES 12 FT AT 11 TO 12 SECONDS SUBSIDING TO 10 FT AT 
  12 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-475-200645-
/O.CON.KEKA.SC.Y.0091.000000T0000Z-141120T1200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
237 PM PST WED NOV 19 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST
THURSDAY...

* WINDS...S DIMINISHING TO 5 TO 15 KT..

* SEAS...W WAVES 10 TO 11 FT AT 12 SECONDS SUBSIDING TO 9 FT AT 11
  TO 12 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
344 
WHUS76 KEKA 200509
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
909 PM PST WED NOV 19 2014

PZZ450-455-475-201200-
/O.CON.KEKA.SC.Y.0091.000000T0000Z-141120T1200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
909 PM PST WED NOV 19 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM THURSDAY...

* SEAS...W WAVES 10 TO 11 FT AT 12 SECONDS SUBSIDING TO 9 FT LATE
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-201315-
/O.CON.KEKA.SC.Y.0091.000000T0000Z-141120T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
909 PM PST WED NOV 19 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM THURSDAY...

* WINDS...S 10 TO 20 KT.

* SEAS...W WAVES 10 TO 12 FT AT 12 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
151 
WHUS76 KEKA 201035
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
235 AM PST THU NOV 20 2014



PZZ470-201845-
/O.CAN.KEKA.SC.Y.0091.000000T0000Z-141120T2200Z/
/O.NEW.KEKA.SC.Y.0092.141120T1200Z-141120T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
235 AM PST THU NOV 20 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM PST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. 

* WINDS...S 10 TO 20 KT.

* SEAS...W WAVES 10 TO 12 FT AT 12 SECONDS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-475-201145-
/O.CAN.KEKA.SC.Y.0091.000000T0000Z-141120T1200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
235 AM PST THU NOV 20 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. 



$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Nov 17, 4:22 AM PST, 10 hours 9 minutes earlier.

Area forecast discussion, Nov 17, 4:22 AM PST, 10 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
422 AM PST MON NOV 17 2014

.SYNOPSIS...FAIR WEATHER WILL PREVAIL ACROSS NW CALIFORNIA TODAY.
CLEAR COOL CONDITIONS WILL RETURN AGAIN TO INTERIOR VALLEYS
TONIGHT...FOLLOWED BY A COLD FRONT TUESDAY NIGHT INTO WEDNESDAY.
WIDESPREAD RAIN WILL ACCOMPANY THIS FRONTAL PASSAGE.

&&

.SHORT TERM (TODAY THROUGH THURSDAY)...THIS MORNING WILL BEGIN
COOL AND FROSTY BUT WILL WARM QUICKLY THROUGH THE DAY, EXCEPT FOR
THE DEEPER INTERIOR VALLEYS OF TRINITY AND EASTERN MENDOCINO
COUNTIES. HIGH PRESSURE BUILDING ALONG THE WEST COAST IS DOING A
GREAT JOB AT KEEPING THE STORM TRACK OFF TO THE WEST AND HELPING
TO MAINTAIN GENERALLY CLEAR SKIES ACROSS NW CAL. THE RIDGE WILL
BEGIN TO SHIFT TO THE EAST THROUGH THE DAY ALLOWING THE STORM
TRACK TO SHIFT EAST AS WELL. THIS WILL CAUSE SOUTHERLY FLOW TO
DEVELOP THROUGH THE AFTERNOON DRIVING IN A WARMER AIR MASS. TEMPS
WILL RESPOND WELL WITH DAYTIME HIGHS EXPECTED TO BE IN THE 60S FOR
MOST AREAS. THE DEEPER EAST-WEST VALLEYS WILL HAVE A MORE
DIFFICULT TIME WARMING DUE TO LOW SUN ANGLES AND THE WARM AIR MASS
SHOOTING OVER THE TOP OF THEM. SOME OF THE DEEPER VALLEY LOCATIONS
MAY STRUGGLE TO GET OUT OF THE 40S.

WITH THE STORM TRACK SHIFTING EAST TONIGHT, CLOUDS WILL BEGIN TO
FILTER IN OVER SOME OF THE COASTAL AREAS THEN SPREAD OVER NW CAL
BY TUESDAY MORNING. AIR MASS MODIFICATION AND CLOUD COVER SHOULD
HELP TO KEEP COASTAL AREAS WELL INTO THE 40S TONIGHT. INTERIOR
AREAS WILL BEGIN AND POSSIBLY REMAIN CLEAR ALL NIGHT WITH LIGHT
WINDS AND COLD AIR REMAINING IN PLACE. HAVE KEPT THE FORECAST
TEMPS FOR TRINITY AND INTERIOR MENDOCINO WELL INTO THE FROST ZONE
TONIGHT EXPECTING SUFFICIENT RADIATIONAL CLEARING. WILL LET THE
DAY SHIFT ISSUE ANY FROST ADVISORIES AFTER THE CURRENT ONES DROP
OFF.

TUESDAY WILL BE A TRANSITION DAY AS THE NEXT SYSTEM APPROACHES
FROM THE WEST. MODELS HAVE FINALLY FALLEN INTO GOOD AGREEMENT,
NEARLY IN LOCK STEP, WHICH HAS ALLOWED FOR INCREASING POPS IN THE
FORECAST FOR TUESDAY NIGHT INTO WEDNESDAY. THIS WILL BE A QUICK
MOVING COLD FRONT BUT IS EXPECTED TO DROP ANYWHERE FROM A QUARTER
INCH TO ABOUT AN INCH AND A HALF OF RAIN. THE LOCATION OF THE RAIN
IS STILL A TOUCH UNCERTAIN WITH MODELS VARYING BETWEEN BULLS EYES
OVER DEL NORTE OF MENDOCINO. THE TREND HOWEVER HAS BEEN TOWARD
MENDOCINO. WE WILL BE ADJUSTING AS MORE DATA BECOMES AVAILABLE.

WEDNESDAY NIGHT INTO THURSDAY WILL BRING A BRIEF RIDGE BEHIND THE
COLD FRONT BEFORE ANOTHER FRONT CROSSES THE REGION ON DURING THE
DAY THURSDAY. MODELS ARE NOT IN VERY GOOD AGREEMENT WITH THIS
FRONT IN TERMS OF LOCATION, SO HAVE KEPT POPS JUST ABOVE CLIMO
UNTIL MODEL BEGIN HANDLING IT BETTER. THE TREND WILL LIKELY BE TO
INCREASE POPS, SO LONG AS THE SURFACE LOW REMAINS NORTH OF THE
AREA. BFG

.LONG TERM (FRIDAY THROUGH MONDAY)...MODELS INDICATE A RIDGE
BUILDING FOR EARLY FRIDAY WITH ANOTHER FRONT EXPECTED FRIDAY NIGHT
INTO SATURDAY. A GENERALLY ZONAL PATTERN WILL REMAIN IN PLACE
THROUGH THE WEEKEND WHICH MEAN THE POSSIBILITY OF SHOWERS THROUGH
SUNDAY. REMARKABLY MODELS ARE IN DECENT AGREEMENT THAT A RIDGE
WILL BUILD OVER THE AREA EARLY NEXT WEEK ALLOWING FOR DRYING
CONDITIONS. BFG

&&

.AVIATION...HIGH PRESSURE ACROSS THE AREA SHOULD ALLOW VFR TO
PREVAIL ACROSS NORTHWEST CALIFORNIA TODAY.

&&

.MARINE...THE MORNING BUOY OBSERVATIONS SHOW A GENTLE BREEZE WITH
WAVE HEIGHTS NEAR 3-4 FT. THERE WAS NO ASCAT PASS OVER OUR WATERS
THIS MORNING, WHICH ISN'T AN ISSUE GIVEN HOW LIGHT THE WINDS ARE.
A WEAK PRESSURE GRADIENT PERSISTS ACROSS THE COASTAL WATERS. THIS
WILL ALLOW A LIGHT TO MODERATE BREEZE TO PERSIST TODAY AND
TONIGHT. MODELS SHOW A FRONT APPROACHING THE WEST COAST ON
TUESDAY, THEN PASSING THROUGH WEDNESDAY MORNING. THIS WILL BRING
INCREASED SOUTHERLY WINDS AND SHORT-PERIOD SEAS, MAINLY TO THE
OUTER WATERS. THE EXACT STRENGTH OF THE WINDS AND THE TIMING OF
THE FRONTAL PASSAGE CONTINUES TO BE AN ISSUE DESPITE IT BEING ONLY
2-3 DAYS OUT. THE MODELS REMAIN VERY INCONSISTENT AND THIS IS
CAUSING HIGH UNCERTAINTY. WENT MAINLY WITH THE HIGHER WIND
GFS/ECMWF MODELS DURING THIS TIME PERIOD TO KEEP US IN
COORDINATION WITH OUR NEIGHBORS. BUT EVEN THESE TWO MODELS VARY ON
THE FRONTAL TIMING, WHICH SHOWS THE MODEL ISSUES. EXPECT VARIOUS
HEADLINES TO BE ISSUED THIS AFTERNOON, AS WE GET WITHIN 48 HOURS
AND BETTER CERTAINTY HOPEFULLY DEVELOPS. BEYOND WEDNESDAY THE
INCONSISTENT MODELS CONTINUE, SO WENT WITH THE CONSMODEL AS THE
BEST GUESS.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
     FROST ADVISORY UNTIL 8 AM PST THIS MORNING FOR CAZ001-003-076.

NORTHWEST CALIFORNIA COASTAL WATERS...NONE.
&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Nov 17, 2:19 PM PST, 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE EUREKA CA
219 PM PST MON NOV 17 2014

CAZ001>003-076-182230-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
MENDOCINO INTERIOR-
219 PM PST MON NOV 17 2014

...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM PST TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FROST ADVISORY IS IN EFFECT THROUGH 8 AM TUESDAY MORNING.

COOL OVERNIGHT TEMPERATURES WILL OCCUR AGAIN TONIGHT THROUGH DEEP
INTERIOR VALLEYS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A FROST ADVISORY IS CURRENTLY IN EFFECT THROUGH 8 AM TUESDAY
MORNING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ004-182230-
UPPER TRINITY RIVER-
219 PM PST MON NOV 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

FROST OR FREEZING TEMPERATURES ARE EXPECTED TO DEVELOP AGAIN
TONIGHT THROUGH THE DEEP TRINITY VALLEYS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 17, 1:18 PM PSTFrost AdvisoryEKA19 hr

Nearby

Small Craft Advisories in California, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.